Metrics

From
Infinite Series Forms of Double Integrals by Chii-Huei Yu and Shinn-Der Sheu International Journal of Data Envelopment Analysis and *Operations Research*. 2014, 1(2), 16-20
Views
12906
Html 12183
Abstract 723
27 June 2014 (publication date) through 25 September 2020 *
20.91 % of article views led to PDF downloads *
*Although we update our data on a daily basis, there may be a 48-hour delay before the most recent numbers are available.
Downloads: 5064
PDF2698
Epub828
XML1084
PPT0
Figures253
Tables201
Export: 2065
RIS726
BibTex634
Endnote705
RIS, BibTex, EndNote allows users to search, retrieve and store citations from bibliographic databases such as ABI Inform, the Web of Science, Anthropological Literature, the MLA bibliography, or the catalogs of individual libraries.
Area Chart Example: If your want to see the details of daily statistics for this article, please click here to login our Manuscript Tracking System.
Citations
7
Found additional citations for the article? Please contact us at submission@sciepub.com.
Shares & bookmarks
Facebook0
Twitter0
LinkedIn0
Google +0
Found additional shares or bookmarks for the article? Please contact us at submission@sciepub.com